Side effects from drugs

Discussion in 'Erectile Dysfunction / Delayed Ejaculation' started by John Ball, Sep 1, 2018.

  1. John Ball

    John Ball Member

    I have been taking propranolol for 12 years and been suffering from ED for about 5. I recently learned that one of the side effects can sometimes be ED. My question is: would the side effects take that long to kick in? Or is it likely unrelated ? Any ideas?
     
    xmanss and Marksanchez like this.
  2. John Ball

    John Ball Member

    Anybody?
     
  3. Ralph McDonald

    Ralph McDonald New Member

    Propranolol is one of the strong drugs that may be responsible for causing ED. This drug may treat other diseases but it can be a source of affecting men’s hormones which resulting ED issues.
     
  4. John Ball

    John Ball Member

    I had no idea. This is scary for me
     
  5. John Ball

    John Ball Member

    So ED isn’t a side effect? What if you have none at all of the other side effects?
     
    xmanss likes this.
  6. xmanss

    xmanss New Member

    How about your ED status here? Did you do any bad things else (ex: masturbation, watch porn, over-thinking, bad habbits); I just don't believe that only Propranolol contributes to your ED
     
  7. John Ball

    John Ball Member

    No I did those things u mention but nothing else that would contribute. I am of your opinion too: that Propranolol can’t have caused ED
     

Share This Page